Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Diagnosed with contact dermatitis, allergic to citrus fruits, but ate lot of citrus fruits, got random bumps. Advice?

HI, I was diagnosed with contact dermatitis after my ears broke after i pierced term in 2009. I have to very careful when eating or drinking anything that contains citrus as I either develop a rash or welts. However, over the past two weeks I ate a lot of chocolate bars and drank pineapple flavored koolaid as well as lemonade. Now I have tiny random bumps popping up almost every where. They re mostly on my arms. However one of them on my shoulder and the other on my left side have a yellow clear-ish fluid that dries on them. I only have one bump on my torso. Can you help me please?
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi.i think what u are suffering is acute urticaria due to citrus fruits.citrus fruits causing acidity which inturn causes acute urticaria.use of atarax in the night and pantop before breakfast can cure it
Answered: Sat, 24 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor